2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de Y. J. Suh [rss]
2016
J. D. Pérez, H Lee, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor in the GTW connection Canad. Math. Bull. 59 (2016) no. 4 , 721–733. (Paging previously given as: 1--13) MathScinet [bib] [doi]
2015
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and covariant derivatives on a real hypersurface in a complex projective space Monatsh. Math. 177 (2015) no. 4 , 637–647. MathScinet [bib] [doi]
E. Pak, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians Czechoslovak Math. J. 65(140) (2015) no. 2 , 569–577. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians whose shape operator is recurrent for the generalized Tanaka-Webster connection Turkish J. Math. 39 (2015) no. 3 , 313–321. MathScinet [bib] [doi]
2014
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. $\Bbb D$-parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians Ann. Mat. Pura Appl. (4) 193 (2014) no. 2 , 591–608. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Real hypersurfaces of Codazzi type in complex two-plane Grassmannians Bull. Malays. Math. Sci. Soc. (2) 37 (2014) no. 1 , 123–128. MathScinet [bib]
J. D. Pérez, Y. J. Suh. A characterization of certain geodesic hyperspheres in complex projective space Turkish J. Math. 38 (2014) no. 1 , 139–153. MathScinet [bib] [doi]
2013
J. D. Pérez, G. Kaimakamis, K. Panagiotidou, Y. J. Suh. Lie derivatives on real hypersurfaces of non-flat complex space forms In Proceedings of the 17th International Workshop on Differential Geometry and the 7th KNUGRG-OCAMI Differential Geometry Workshop [Vol. 17] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2013) , 21–30. MathScinet [bib]
J. D. Pérez, Y. J. Suh. A characterization of type $A$ real hypersurfaces in complex projective space Publ. Math. Debrecen 83 (2013) no. 4 , 707–714. MathScinet [bib] [doi]
I. Jeong, J. D. Pérez, Y. J. Suh. Recurrent Jacobi operator of real hypersurfaces in complex two-plane Grassmannians Bull. Korean Math. Soc. 50 (2013) no. 2 , 525–536. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\BbbD$-parallel Canad. Math. Bull. 56 (2013) no. 2 , 306–316. MathScinet [bib] [doi]
2012
C. J. G. Machado, J. D. Pérez, I. Jeong, Y. J. Suh. $\germ D$-parallelism of normal and structure Jacobi operators for hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 161–174. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces of complex projective space In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 47–54. MathScinet [bib]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster connection on real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 16th International Workshop on Differential Geometry and the 5th KNUGRG-OCAMI Differential Geometry Workshop [Volume 16] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2012) , 35–46. MathScinet [bib]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians Houston J. Math. 38 (2012) no. 2 , 469–492. MathScinet [bib]
2011
M. Ortega, Juan D. Pérez, Y. J. Suh. Notes on Florentino's scientific production Chapter in F. Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 129–144. MathScinet [bib]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 15th International Workshop on Differential Geometry and the 4th KNUGRG-OCAMI Differential Geometry Workshop [Volume 15] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2011) , 83–98. MathScinet [bib]
J. D. Pérez, Y. J. Suh. Two conditions on the structure Jacobi operator for real hypersurfaces in complex projective space Canad. Math. Bull. 54 (2011) no. 3 , 422–429. MathScinet [bib] [doi]
Powered by bibtexbrowser